FB 6 Mathematik/Informatik

Institut für Mathematik


Navigation und Suche der Universität Osnabrück


Hauptinhalt

Topinformationen

Prof. Dr. rer. nat. Hanna Döring

Institut für Mathematik

Albrechtstr. 28a
49076 Osnabrück

Raum: 69/128
Telefon: +49 541 969-2588
Fax: +49 541 969-2770
E-Mail: hanna.doering@uni-osnabrueck.de
Homepage:
Sprechzeiten: 
Daten ändern

Past and Forthcoming Events

Publications

  • Connection times in large ad-hoc mobile networks, Bernoulli, vol.22, no.4, 2143-2176, 2016 available here
    with Gabriel Faraud, Wolfgang König
  • The random disc thrower problem, Proceedings of the 90th European Study Group Mathematics with Industry, 59-78, 2013  available here with T. van der Aalst, D. Denteneer, M. Hong Duong, R. J. Kang, M. Keane, J. Kool, I. Kryven, T. Meyfroyt, T. Müller, G. Regts, J. Tomczyk
  • Edge fluctuations of eigenvalues of Wigner matrices, High Dimensional Probability VI: the Banff volume, Progress in Probability, vol.66, 261-275, Springer, Basel, 2013 available here
    with Peter Eichelsbacher
  • Moderate deviations for the determinant of Wigner matrices, Dedicated to Friedrich Götze on the occasion of his sixtieth birthday, Limit Theorems in Probability, Statistics and Number Theory, Springer Proceedings in Mathematics & Statistics, vol.42, 253-275, 2013, available here
    with Peter Eichelsbacher
  • Moderate deviations for the eigenvalue counting function of Wigner matrices, ALEA, Lat. Am. J. Probab. Math. Stat. 10 (1), 27-44, 2013, available here
    with Peter Eichelsbacher
  • Moderate deviations via cumulants, Journal of Theor. Probability, 2012, available here
    with Peter Eichelsbacher
  • Moments of recurrence times for Markov chains, Electronic Comm. Probab., 16(28), 296-303, 2011, available here
    with Frank Aurzada, Marcel Ortgiese, Michael Scheutzow
  • Moderate deviations in a random graph and for the spectrum of Bernoulli random matrices, Electronic Journal of Probability, Vol. 14, Paper no. 92, 2636-2656, 2009, available here
    with Peter Eichelsbacher
  • Perpendicular transport of charged particles in slab turbulence: recovery of diffusion for realistic wave-spectra?, Journal of Physics G: Nuclear and Particle Physics, 35, 025202, 2008
    with Andreas Shalchi
  • On velocity correlation functions of charged test particles, Journal of Physics G: Nuclear and Particle Physics, 34, 859, 2007
    with Andreas Shalchi